# SDR DL72W020879

- Difficulty date: July 27, 2001
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 59,859 hours, 41,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY WINDOW EXITS SIGNS NEED TO BE RELAMPED.  RELAMPED AS REQUIRED.
